# SDR ASMF201210001

- Difficulty date: September 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 27,910 hours, 14,683 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 11537
- Condition: Damaged
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE AILERONS CONTROL FELT HARD.  MX PERSONNEL PERFORMED FLIGHT CONTROL TEST, DETECTING THAT THE AILERONS CONTROL DID NOT RETURN TO NEUTRAL POSITION IAW MM 27-11-00.  THE LT WING FLIGHT SPOILER ACTUATOR NR 4 WAS REPLACED IAW MM 27-61-51, TESTED CORRECT.
